# SDR REXA2021041600229

- Difficulty date: April 8, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Bs 310 S18-19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 310 FRAME CORRODED BETWEEN STRINGER 19R AND 18R.  REMOVED AND REPLACED 310 FRAME IAW CRJ 900 SRM 51-42-06-001-001-A01 51-42-21-001-001-A01, 51-42-06-001-001-A01 AND CRJ 900 SRM 51-42-21-001-001-A01.
